Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 153, NWS Jacksonville, FL

July 4, 2012Duval County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 4, 2012, 5:58 PM EDT for Duval County, Florida. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2012, 5:58 PM EDT (21:58 UTC)
Expired
Jul 4, 2012, 6:45 PM EDT
In force
47 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 7 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 6:10 PM EDTHAIL 15 Se Jacksonville Intl, FLWTEV REPORTS QUARTER SIZED HAIL NEAR THE INTERSECTION OF DUNN AVENUE AND INTERSTATE 95.
Jul 4, 6:25 PM EDTTSTM WND GST 441 Se Jacksonville Intl, FLJIA ASOS HAD A WIND GUST MEASURED AT 44 MILES AN HOUR FROM THE EAST AT 615PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.0 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2101 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WUUS52 KJAX 042158
SVRJAX
FLC031-042245-
/O.NEW.KJAX.SV.W.0153.120704T2158Z-120704T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT WED JUL 4 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 645 PM EDT

* AT 559 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR OCEANWAY...OR 6 MILES NORTH OF DOWNTOWN
  JACKSONVILLE...AND MOVING NORTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JACKSONVILLE INTERNATIONAL AIRPORT AND OCEANWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3029 8163 3033 8172 3043 8182 3053 8171
      3056 8167 3057 8164 3045 8145
TIME...MOT...LOC 2159Z 221DEG 3KT 3042 8164

$$

SHASHY
2 follow-up statements
139 
WWUS52 KJAX 042210
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
610 PM EDT WED JUL 4 2012

FLC031-042245-
/O.CON.KJAX.SV.W.0153.000000T0000Z-120704T2245Z/
DUVAL FL-
610 PM EDT WED JUL 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN DUVAL COUNTY...

AT 610 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
OCEANWAY...OR NEAR JACKSONVILLE INTERNATIONAL AIRPORT...MOVING 
NORTHEAST AT 10 TO 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3043 8155 3035 8161 3034 8172 3044 8181
      3054 8168 3055 8168 3057 8166 3057 8164
      3050 8154
TIME...MOT...LOC 2210Z 203DEG 14KT 3050 8165

$$

SHASHY
178 
WWUS52 KJAX 042242
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
642 PM EDT WED JUL 4 2012

FLC031-042252-
/O.EXP.KJAX.SV.W.0153.000000T0000Z-120704T2245Z/
DUVAL FL-
642 PM EDT WED JUL 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DUVAL COUNTY WILL
EXPIRE AT 645 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...SMALL HAIL... 
FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH 
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3043 8155 3035 8161 3034 8172 3044 8181
      3054 8168 3055 8168 3057 8166 3057 8164
      3050 8154
TIME...MOT...LOC 2242Z 203DEG 16KT 3055 8160

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:45 PM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 4, 2:45 PM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT WED JUL 4 2012

.NEAR TERM...THIS AFTERNOON AND TONIGHT...WEAK SUBSIDENCE OVER
THE AREA...BUT SHOULD SEE SCATTERED TSRA DEVELOP ALONG BOUNDARIES
OVER NRN FL AND OVER NE FL COASTAL COUNTIES WITH SEA BREEZE.
ENVIRONMENT QUITE FAVORABLE FOR STRONG WINDS FROM THE STRONGER
STORMS THAT ARE ABLE TO DEVELOP.

DON'T SEE MUCH TO MAINTAIN MORE THAN ISOLATED SHOWERS BEYOND LATE
EVENING.

.SHORT TERM...THURS THRU FRI...HIGH PRES RIDGE AT SFC AND ALOFT
TO REMAIN OVER THE FORECAST AREA...WITH A SURFACE TROUGH STATIONARY
OVER CTRL SC/CTRL GA N OF OUR AREA. ANOTHER HOT AND HUMID DAY
THURS. WILL GO WITH GENERAL 30-40 POP FOR SCATTERED AFTN TSRA.
LOW-LEVEL THICKNESS FIELDS SUGGEST SLIGHTLY HIGHER TEMPS (MID 90S)
ALONG AND NORTH OF I-10 COMPARED TO SOUTH OF 1-10 (LOW 90S).
SHOULD SEE DEWPTS MIX OUT TO UPR 60S/LWR 70S SUPPORTING AFTERNOON
HEAT INDEX VALUES 100-105.

SIMILAR FORECAST FOR FRI...WITH CONTINUED SLIGHTLY ABOVE NORMAL TEMPS
AND A CHANCE FOR AFTN TSRA.

.LONG TERM...SAT THRU WED...PERSISTENCE WILL BE THE KEY WEATHER TERM
FOR THE NEXT 7 DAYS...WEAK FLOW ENVIRONMENT WITH HIGH PRESSURE OVER AND
N OF FCST AREA...MAINLY AFTERNOON SEA BREEZE CONVECTION EXPECTED
THRU MID WEEK. TEMPS SHOULD REMAIN SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...PREVAILING VFR THIS AFTERNOON UNTIL CONVECTION
APPROACHES TERMINALS. TIMING STILL UNCERTAIN...SO WILL CONTINUE WITH
CB AT GNV...JAX...VQQ AND CRG STARTING AT 21Z. IFR POSSIBLE AT GNV
AND VQQ TONIGHT...SO STARTED TO HEDGE THAT WAY IN THE 18Z PACKAGE.

&&

.MARINE...NO HEADLINES DESPITE NOCTURNAL SURGE TO NEAR 15 KTS
TONIGHT. PREVAILING SSW WINDS 10-15 KTS AND SEAS 2-4 FT EXPECTED.

RIP CURRENTS: LOW RISK TODAY AND THU.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  93  73  95 /  20  40  30  40
SSI  77  91  76  92 /  20  30  20  30
JAX  73  93  72  93 /  30  30  20  30
SGJ  75  90  74  90 /  20  30  20  30
GNV  70  92  71  93 /  30  30  20  30
OCF  70  92  71  93 /  30  30  20  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/ENYEDI/KEEGAN
Hazardous weather outlook, Jul 4, 3:59 AM EDT, 13 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 AM EDT WED JUL 4 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-051000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
359 AM EDT WED JUL 4 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...RIVER FLOOD WARNINGS FOR THE ST. MARYS RIVER...SUWANNEE RIVER AND
SANTA FE RIVER...

...HEAT INDICES 100 TO 105 THIS AFTERNOON...

...SCATTERED LATE AFTERNOON AND EARLY EVENING STORMS...

.DAY ONE...TODAY AND TONIGHT...

HISTORIC RIVER FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS
RIVER IN PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES.

MODERATE FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN
PORTIONS OF COLUMBIA AND HAMILTON COUNTIES.

MAJOR FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS OF
ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION
COUNTIES.

HIGH TEMPERATURES IN THE MID 90S WILL COMBINE WITH THE HUMIDITY TO
PRODUCE HEAT INDICES 100 TO 105 ACROSS THE INLAND AREAS THIS
AFTERNOON.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST ACROSS
THE REGION. THE BEST COVERAGE OF STORMS ARE EXPECTED TO BE ACROSS
THE INLAND AREAS LATE IN THE AFTERNOON AND EARLY EVENING. SOME OF
THESE STORMS WILL BE STRONG AND PRODUCE STRONG WIND GUSTS IN
ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING. DUE TO THE LIGHT
STEERING FLOW...THE STORMS WILL BE SLOW MOVERS AND CAPABLE OF
LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES IN SOME SPOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
FORECAST EACH DAY. LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING
WILL BE THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jul 4, 3:30 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT WED JUL 4 2012

FLZ020-042000-
HAMILTON-
330 PM EDT WED JUL 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
HAMILTON COUNTY FOR STRONG WINDS VALID UNTIL 400 PM EDT...

AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF JASPER...MOVING
NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND JASPER THROUGH 400 PM EDT. GUSTY WINDS OF 35 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3060 8281 3047 8275 3045 8304 3059 8307
TIME...MOT...LOC 1930Z 235DEG 4KT 3053 8287

SHASHY
Special weather statement, Jul 4, 3:58 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 PM EDT WED JUL 4 2012

FLZ040-042030-
MARION-
358 PM EDT WED JUL 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 430 PM
EDT...

AT 358 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTH OF JUNIPER
SPRINGS...MOVING WEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT
AREAS AROUND JUNIPER SPRINGS...WEIRSDALE...OCKLAWAHA AND MOSS BLUFF
THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2919 8197 2919 8164 2904 8164 2904 8165
      2897 8166 2896 8166 2896 8192
TIME...MOT...LOC 1958Z 075DEG 10KT 2908 8171

SHASHY
Special weather statement, Jul 4, 4:39 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 PM EDT WED JUL 4 2012

FLZ022-023-042115-
BAKER-COLUMBIA-
439 PM EDT WED JUL 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
BAKER AND EASTERN COLUMBIA COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 515 PM EDT...

AT 439 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF OLUSTEE...OR 11
MILES EAST OF LAKE CITY...MOVING EAST TO NORTHEAST AT 5 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS AROUND WATERTOWN...LAKE
CITY...OLUSTEE AND SANDERSON THROUGH 515 PM EDT. OTHER STRONG STORMS
WERE ABOUT 8 MILES WEST OF TAYLOR AND ANOTHER ONE JUST SOUTH OF
LAKE CITY MOVING EAST AT 5 MPH. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3036 8253 3052 8243 3022 8220 3012 8253
      3014 8266 3029 8263
TIME...MOT...LOC 2039Z 242DEG 4KT 3024 8246

SHASHY
Special weather statement, Jul 4, 5:12 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT WED JUL 4 2012

FLZ040-042145-
MARION-
512 PM EDT WED JUL 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 545 PM
EDT...

AT 512 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED 3 MILES EAST OF OCKLAWAHA...OR 6 MILES
NORTHWEST OF EMERALDA...MOVING NORTHEAST AT 10 MPH. THESE
THUNDERSTORMS WILL AFFECT AREAS AROUND WEIRSDALE...OCKLAWAHA...LAKE
WEIR...MOSS BLUFF AND JUNIPER SPRINGS THROUGH 545 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 35 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2896 8205 2898 8204 2931 8180 2931 8167
      2929 8164 2906 8163 2904 8165 2896 8166
      2895 8166
TIME...MOT...LOC 2112Z 225DEG 8KT 2903 8188

SHASHY
Special weather statement, Jul 4, 5:39 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
539 PM EDT WED JUL 4 2012

FLZ024-025-042230-
DUVAL-NASSAU-
539 PM EDT WED JUL 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL
AND CENTRAL NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 630 PM EDT...

AT 538 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF RATLIFF...OR 6 MILES
WEST OF JACKSONVILLE INTERNATIONAL AIRPORT...MOVING NORTHEAST AT 5
MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
ORTEGA...NORMANDY...JACKSONVILLE HEIGHTS...RATLIFF...
RIVERSIDE...TALLYRAND...SAN MARCO...OCEANWAY...JACKSONVILLE
INTERNATIONAL AIRPORT AND DOWNTOWN JACKSONVILLE THROUGH 630 PM EDT.
OTHER THUNDERSTORMS WERE DEVELOPING JUST NORTH AND WEST OF DOWNTOWN
JACKSONVILLE. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY
WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3065 8169 3038 8156 3021 8167 3022 8184
      3049 8192
TIME...MOT...LOC 2138Z 245DEG 3KT 3047 8180

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:36 PM EDTSpecial Weather StatementJAXFlagler34 min
Jul 3, 9:09 PM EDTSpecial Weather StatementJAXFlagler51 min
Jul 3, 9:14 PM EDTAreal Flood AdvisoryJAXFlagler91 min
Jul 4, 3:30 PM EDTSpecial Weather StatementJAXHamilton30 min
Jul 4, 3:58 PM EDTSpecial Weather StatementJAXMarion32 min
Jul 4, 4:39 PM EDTSpecial Weather StatementJAXBaker, Columbia36 min
Jul 4, 4:50 PM EDTAreal Flood AdvisoryJAXColumbia57 min
Jul 4, 5:12 PM EDTSpecial Weather StatementJAXMarion33 min
Jul 4, 5:39 PM EDTSpecial Weather StatementJAXDuval51 min
Jul 4, 6:14 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau46 min
Jul 4, 6:23 PM EDTSpecial Weather StatementJAXDuval52 min
Jul 4, 6:24 PM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau101 min
Jul 4, 6:26 PM EDTSpecial Weather StatementJAXMarion49 min
Jul 4, 7:02 PM EDTSpecial Weather StatementJAXAlachua43 min
Jul 4, 7:14 PM EDTSpecial Weather StatementJAXClay46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.